Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Tuberculosis of hip bone, knee joint, coughing. Taking medication, no relief. Cure for condition?

Hi, I have a friend of mine she is 26 years old, she is suffering from Tuberculosis of Hip bone and knee joint , recently she has started coughing continuously. She is being taking her medication since last 4 months, but I could not see any change in her health state. I am worried about her, could you please provide any help in this regard.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Tuberculosis of bone is a very chronic condition and requires continous treatment for long time.
It is important that the confirm diagnosis of tuberculosis of bone is first done with the help of investigation and than starting the treatment, as the treatment is very long and have to be taken continously.
As far as the cough is concern this should not be because of tuberculosis as she already taking antitubecular medications and there is chance that may be suffering from some other problem which can be causing cough like common cold or some other repiratory infection.
What is more problematic is the no improvement in the condition after taking medication for 4 months. Normally tuberculosis patient starts improving within a month after treatment, so I suggest you to consult your doctor again why she is not improving after 4 months of treatment.
Thanks and take care.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor